Yes, I suffered blurred vision after being on Tamoxifen for 14 months. It got so bad, I mentioned it to the onc and he took me off it. Blurred vision is listed as one of the side affects with Tam. But you should report it as the problem could get worse. I have just read on another thread that a lady aged only 44 has been diagnosed with a cataract! And they say it was due to the Tam. Defo mention it when you see the onc and he will probably change you to something else,
All the best
My son had stevens-johnsons syndrome, he had an allergic reaction to penicillin. The blisters did start in his mouth but he ended up with them all over his body, they were called target legions as they were round and looked like a target.
I've been on Tamoxifen for 8wks and fingers crossed not going too badly, feel hot in bed but it doesn't stop me sleeping. My period was early last month but not arrived this month as yet, not sure if this is anything to do with the Tam.
Been on Tam for 2 months. I seem to be getting blurred vision, Its more like a permanent haze in front of my eyes.
It seems to go away in the evenings( I take my tablet in the mornings). Its not a huge problem but a bit of a nuisance. Do you think its normal, has anyone else had it? I see my Onc on 7th April I,ll mention it.
Best wishes to you all love Andrea x
I've been on Tamoxifen for 9 months. I work in a school, so I pick up all the ' little darlings' colds, coughs, you name it, I get it, but before Tamoxifen, I could normally just get rid of a cold within a week, this time I have been stuck with this productive cough for over three weeks now.
I've had one lot of antibiotics, but I'm going to go back and see my GP next week because I'm sick of coughing up.....
I have been on Tamoxifin for 8 months now and in the past 3 months have been getting more and more side effects. Discharge, no periods at all for 4 months, nauseous, and now a cough and cold for over a week, aches and pains in bones.
Still only 31/2 years to go
Don't know if this will reasure you, but I looked up Stevens-Johnsons Syndrome on th internet and it is a very severe skin disorder, although you can get mouth ulcers and blisters with it, they are so severe that they fill up with mucous. It also says that this disorder is associated mainly with penicilin and the like. Also it affectes the eyes that fill up with puss. We read so many things about side effects from drugs, I think in these times of recovering from breast cancer, we can probably get too paranoid. I too have suffered mouth ulcers and lip blisters, my G.P. told me it was because I was run down, and having had lymph nodes removed it can take up to 3 years for your imune system to get back to where it should be. Hope this helps.Try to remember your lymph nodes are your imune system, so once removed you have less imunity to fight even the common cold.
Hi Janice, funny you say about large blister on your lip. I had mouth and tongue ulcers and sores at the corners of my mouth. They've all cleared up now I've been off Arimadex nearly 2 weeks. You could be right about the immunisation allergy, because on all 3 hormone drugs I developed infections which inspite taking echinea, garlic and eating lots of fruit and veg I am finding hard to shift. I still have a sore throat and feel below par. I am now off the Arimadex, because I can't stand the thought of being ill for the next 3 years or so! They seem to affect my immune system, it seems its affecting you the same way, though I don't think you've been on it long enough to be experiencing side affects yet. These drugs take at least a week before they get into your system. I've never heard of the Stevens-Johnson syndrone though! What does it mean? I hope that you don't suffer to much with the side affects,
Hi Janice, where did you find the most comprehensive list of tamoxifen side effects? I go for results on Weds and am expecting to be advised hormone treatment as strongly ER+, no other results from core biopsy were available prior to my mastectomy two weeks ago. I'm already seriously worried that chemo will be recommended but had thought ok, I'm 51 and close to menopause anyway, so tamoxifen wouldn't be a problem. How naive can I be? Lyn xx
I started taking tamofixen 3 days ago and this morning I awoke to find a large blister on my top lip. When I checked again with the long list of side effects, this one was there - now I'm absolutely petrifried I've developed an immunisation allergy -Stevens-Johnson syndrom to the drug. I will call my BC nurse and the helpline tomorrow to get some advice. I've never been keen on starting tamofixen the list of side affects is just so bad and now this has happened I'm so unsure if this drug has done more harm than good.... already.
I am so sorry to hear your experience has been rotten. Most people have given positive responses to the sideaffects but I guess someone has to get the crap affects and it sounds like us!
You are welcome to send in your query to our team of specialist nurses via our 'Ask the nurse' service which you can find under the 'Support for you' tab at the top of this page, alternatively, you can call our helpline on 0808 800 6000 which opens Mon-Fri 9am-5pm and Sat 9am-2pm.
I am interested to know if anyone else has had flu like symptoms while on hormone treatment for bc. I was on tamoxifen for 18 months. For 14 months I was ok, just suffered the usual side effects, hot flushes, night sweats, aches and pains, tiredness etc.. Then in September I suddenly felt very rundown for no reason then went down with a heavy cold. At the time there was none going around. I also had a nasty cough which took a couple of weeks to shift. In October I had to come off the tam as I started experiencing blurred vision. The onc then put me on Aromasin. I then felt even worse. I went down with another cold after I'd been on it 3 weeks and felt so rundown and depressed that I had to go on anti depressants which I'm still on now. A week before Christmas I was so fed up with feeling continually ill and feeling in a permanent fog that I took myself off them. By Christmas and New Year I felt a lot better and felt more like my old self. I sailed through Jan and Feb in tip top health. Then I went back to to see the onc who after much discussion, eventually persuaded me to try Arimidex. The first 2 or so weeks I was fine, then last week I started to feel unwell. I had a throat infection, lost my voice, then another cold and nasty cough which I've still got.and an ear infection. I now have another sore throat and generally feel unwell. I'm really sorry winging on like this, but I done some research on these drugs on the internet, and found that some people had adverse side effects such as the ones that I have mentioned. I would be really interested to know if anyone else has experienced these symptoms
Many thanks in advance,